RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 43, Issue 2  


Radical classes of finite groups with the Lockett condition
N. T. Vorob'ev
161
Curvature of a Riemannian metric on compact homogeneous manifolds
V. V. Gorbatsevich
169
Subalgebras of free Lie $p$-superalgebras
A. A. Mikhalev
178
Behavior of the Lebesgue constants of hyperbolic partial sums
È. S. Belinskii, I. R. Liflyand
192
Orders of the orthoprojection widths of classes of periodic functions of one and of several variables
È. M. Galeev
197
Equivalence of norms, generated by measures, in Banach spaces of entire functions
V. N. Logvinenko
212
Banach spaces without a local basis structure
O. I. Reinov
220
Question of the domains of definition of fractional powers of accretive operators
A. M. Gomilko
229
Strong uniqueness of the extension of linear continuous functionals according to the Hahn–Banach theorem
È. F. Oja
237
Neumann problem for an elliptic operator degenerate on the boundary
N. V. Miroshin
247
Estimates of orders of groups of projective transformations of Riemannian spaces
J. Mikesh
256
Regular subpseudographs of regular pseudographs
V. A. Tashkinov
263
Critical decomposable Bellman–Harris processes with two types of particles
V. A. Vatutin, S. M. Sagitov
276
Sharpness of the normal approximation of functionals of strongly correlated Gaussian random fields
N. N. Leonenko
283
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019